# SDR UPS01835897

- Difficulty date: May 1, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 69,596 hours, 25,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1060 L36 FRAME HAS CORROSION ON UNDERSIDE OF J-CHANNEL A T-NUT PLATE.  REMOVED CORROSION OF FRAME OUT OF LIMITS.  LOCATED AND DRILLED NEW FRAME CAP, FABBED REPAIR ANGLES, ALODINED PRIMED INSTALLED FRAME CAP REPAIR ANGLES GUSSETTE IAW DC8 SRM 51-1-20D.
